RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2005, Volume 44, Number 3, Pages 261–268 (Mi al110)  

This article is cited in 5 scientific papers (total in 5 papers)

Elementary Theories for Rogers Semilattices

S. A. Badaeva, S. S. Goncharovb, A. Sorbic

a Al-Farabi Kazakh National University, Faculty of Mechanics and Mathematics
b Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences
c Dipartimento di Scienze Matematiche ed Informatiche Roberto Magari, Università degli Studi di Sienna

Abstract: It is proved that for every level of the arithmetic hierarchy, there exist infinitely many families of sets with pairwise non-elementarily equivalent Rogers semilattices.

Keywords: arithmetic hierarchy, Rogers semilattice, elementary theory

Full text: PDF file (158 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2006, 44:3, 143–147

Bibliographic databases:

UDC: 510.55
Received: 25.02.2003
Revised: 12.07.2004

Citation: S. A. Badaev, S. S. Goncharov, A. Sorbi, “Elementary Theories for Rogers Semilattices”, Algebra Logika, 44:3 (2005), 261–268; Algebra and Logic, 44:3 (2006), 143–147

Citation in format AMSBIB
\Bibitem{BadGonSor05}
\by S.~A.~Badaev, S.~S.~Goncharov, A.~Sorbi
\paper Elementary Theories for Rogers Semilattices
\jour Algebra Logika
\yr 2005
\vol 44
\issue 3
\pages 261--268
\mathnet{http://mi.mathnet.ru/al110}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2170687}
\zmath{https://zbmath.org/?q=an:1106.03041}
\transl
\jour Algebra and Logic
\yr 2006
\vol 44
\issue 3
\pages 143--147
\crossref{https://doi.org/10.1007/s10469-005-0016-x}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-22344448658}


Linking options:
  • http://mi.mathnet.ru/eng/al110
  • http://mi.mathnet.ru/eng/al/v44/i3/p261

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Badaev, S. S. Goncharov, A. Sorbi, “Isomorphism types of Rogers semilattices for families from different levels of the arithmetical hierarchy”, Algebra and Logic, 45:6 (2006), 361–370  mathnet  crossref  mathscinet  zmath
    2. Badaev S.A., Talasbaeva Zh.T., “Computable numberings in the hierarchy of Ershov”, Mathematical Logic in Asia, 2006, 17–30  crossref  mathscinet  zmath  adsnasa  isi
    3. S. A. Badaev, S. S. Goncharov, “Generalized computable universal numberings”, Algebra and Logic, 53:5 (2014), 355–364  mathnet  crossref  mathscinet  isi
    4. S. S. Ospichev, “Computable families of sets in Ershov hierarchy without principal numberings”, J. Math. Sci., 215:4 (2016), 529–536  mathnet  crossref
    5. M. Kh. Faizrakhmanov, “Universal computable enumerations of finite classes of families of total functions”, Russian Math. (Iz. VUZ), 60:12 (2016), 79–83  mathnet  crossref  isi
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:193
    Full text:59
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018